Investigation of the solution of a problem of wave propagation in a cylindrical shell of variable thickness
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1982), pp. 20-24
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1982_9_a4,
author = {L. Yu. Kossovich},
title = {Investigation of the solution of a~problem of wave propagation in a~cylindrical shell of variable thickness},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {20--24},
year = {1982},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1982_9_a4/}
}
TY - JOUR AU - L. Yu. Kossovich TI - Investigation of the solution of a problem of wave propagation in a cylindrical shell of variable thickness JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1982 SP - 20 EP - 24 IS - 9 UR - http://geodesic.mathdoc.fr/item/IVM_1982_9_a4/ LA - ru ID - IVM_1982_9_a4 ER -
L. Yu. Kossovich. Investigation of the solution of a problem of wave propagation in a cylindrical shell of variable thickness. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1982), pp. 20-24. http://geodesic.mathdoc.fr/item/IVM_1982_9_a4/